Discussions that mention paxil

Gallbladder board


Hi there... How are you feeling? Are you still feeling nauseated? I think it took close to 2 weeks for the nauseated feeling for me to be gone completely. I was very worried about it and I think the anxiety made it worse. I suffer from generalized anxiety disorder. If you would like to talk about that let me know and you can post on the anxiety board and I will respond. I personally don't take anything for my anxiety after a very bad reaction to paxil. On occasion I do take ativan... only if my symptoms are very bad. Good to take stress vitamin B and vitamin C and use positive thought replacement. I know what it is like to only be able to focus on one thing and it seems to make the pain worse or the feeling worse. It is very scary. I don't know if it is a good idea to take any anxiety medications just after abdominal surgery since alot of them can upset your stomach. My nausea level was a little worse after my surgery. But it did clear up. Sometimes it takes a while to get the anesthetic out of your system as well. Different people have different reactions to it as well. I do know it can make people fairly sick though. I am still having alot of problems particularly with the stomach aches in the morning and constant achiness under my ribs where my gb was. Sometimes I wonder as well if my brain hasn't really noticed or if it is just going to take a while for my body to adjust not having an organ. I do still burp constantly, but the stomach aches in the morning is a new problem that I never had before the operation. Let us know how you are doing and keep us posted. We are all thinking of you. *hugs* Carebear :wave: